# SDR HEEA130138

- Difficulty date: February 1, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N422PH
- Make and model: Bell 407
- Aircraft serial: 53675
- Aircraft time: 5,664 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 209340285103
- Condition: Not Seated
- Location: Freewheel Unit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TRANSMISSION LOW OIL PRESSURE LIGHT ILLUMINATED.  FOUND FREE WHEELING UNIT AFT CAP SEAL UNSEATED.
